On Galois H-objects and invertible H * -modules
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 1, pp. 75-79.
@article{CTGDC_2000__41_1_75_0,
     author = {Alvarez, J. N. Alonso and Vilaboa, J. M. Fern\'andez},
     title = {On {Galois} $H$-objects and invertible $H^\ast $-modules},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {75--79},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {41},
     number = {1},
     year = {2000},
     mrnumber = {1748752},
     zbl = {0962.18006},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2000__41_1_75_0/}
}
TY  - JOUR
AU  - Alvarez, J. N. Alonso
AU  - Vilaboa, J. M. Fernández
TI  - On Galois $H$-objects and invertible $H^\ast $-modules
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2000
SP  - 75
EP  - 79
VL  - 41
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2000__41_1_75_0/
LA  - en
ID  - CTGDC_2000__41_1_75_0
ER  - 
%0 Journal Article
%A Alvarez, J. N. Alonso
%A Vilaboa, J. M. Fernández
%T On Galois $H$-objects and invertible $H^\ast $-modules
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2000
%P 75-79
%V 41
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2000__41_1_75_0/
%G en
%F CTGDC_2000__41_1_75_0
Alvarez, J. N. Alonso; Vilaboa, J. M. Fernández. On Galois $H$-objects and invertible $H^\ast $-modules. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 1, pp. 75-79. http://www.numdam.org/item/CTGDC_2000__41_1_75_0/

[1] Alonso Alvarez, J.N.; Fernández Vilaboa, J.M.: Inner actions and Galois H-objects in a symmetric closed category. Cahiers de Topologie et Géométrie différentielle catégoriques, Vol. XXXV-1, (1994), 85-96. | Numdam | MR | Zbl

[2] Beattie, M.: A direct sum decomposition for the Brauer group of H-module algebras. J. of Algebra 43 (1976), 686-693. | MR | Zbl

[3] Beattie, M.; Ulbrich, K.H.: A Skolem-Noether theorem for Hopf algebra actions. Comm. in Algebra 18 (1990), 3713-3724. | MR | Zbl

[4] Chase, S.U.; Sweedler, M.E.: Hopf algebras and Galois theory. Springer, Lecture Notes in Math. 97 (1969). | MR | Zbl

[5] Childs, L.N.: Products of Galois objects and the Picard invariant map. Math. J. Okayama Univ. 28, (1986), 29-36. | MR | Zbl

[6] Eilenberg, S.; Kelly, G.M.: Closed categories. Proc. of the Conference on Categorical Algebra, La Jolla (1966), 421-562. | MR | Zbl

[7] Fernández Vilaboa, J.M.: Grupos de Brauer y de Galois de un álgebra de Hopf en una categoría cerrada. Alxebra 42. Depto. Alxebra. Santiago de Compostela (1985). | MR | Zbl

[8] Fernández Vilaboa, J.M.; González Rodriguez, R.; Villanueva Novoa, E.: The Picard-Brauer five term exact sequence for a commutative finite Hopf algebra. J. of Algebra 186 (1996), 384-400. | MR | Zbl

[9] Fernández Vilaboa, J.M.; González Rodriguez, R.; Villanueva Novoa, E.: Exact sequences for the Galois group. Comm. in Algebra 24 (1996), 3413-3435. | MR | Zbl

[10] Sweedler, M.: Hopf algebras. Benjamin. New York. | MR | Zbl